# SDR SWAA2020031942580

- Difficulty date: March 19, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,012 hours, 11,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 209720
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY R/H EMERGENCY LIGHTS INOP        REMOVED AND REPLACED BATTERY PACK M2316 STA 310 PER MM 33-51-06. EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06  POS:310,TAG:N/A, P/N OFF D717-01-100, S/N OFF 209720,P/N ON D717-01-100SWA,S/N ON 18197
